Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On normality of Blaschke quotients


Author: Flavia Colonna
Journal: Proc. Amer. Math. Soc. 102 (1988), 71-77
MSC: Primary 30D50,; Secondary 30D45
MathSciNet review: 915719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give conditions on the zeros and poles of a Blaschke quotient in order to obtain a normal meromorphic function, extending the condition for normality given by Cima and Colwell to the case of zeros and poles forming interpolating sequences and of bounded multiplicities. It is also shown that a similar characterization does not apply in the case of unbounded multiplicities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50,, 30D45

Retrieve articles in all journals with MSC: 30D50,, 30D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915719-8
Article copyright: © Copyright 1988 American Mathematical Society